# SDR UPS05243683

- Difficulty date: January 13, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON CLEAT AT STR 29L ON FWD SIDE OF BS 1110 AFT CARGO BAY.  HFEC CARRIED OUT IAW NDTM 51-00-00 FIG 4.  CRACK CONFIRMED.  REMOVED CRACKED CLEAT, FABRICATED AND INSTALLED NEW CLEAT IAW SRM 51-30-02.
